MathSciNet Relay Station
MathSciNet bibliographic data
MR2231617 (2007b:41038) 41A35 (41A15 41A17 41A63 46E22)
Dai, Feng On generalized hyperinterpolation on the sphere. Proc. Amer. Math. Soc. 134 (2006), no. 10, 2931–2941 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement